Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 17, NWS Tulsa, OK

March 21, 2005Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 21, 2005, 8:59 PM CST for Pushmataha County, Oklahoma. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 21, 2005, 8:59 PM CST (02:59 UTC)
Expired
Mar 21, 2005, 10:00 PM CST
In force
61 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

County Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 119 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.0 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2005-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 142 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2005-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
142 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
2171 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WUUS54 KTSA 220259
SVRTSA
OKC127-220400-
/O.NEW.KTSA.SV.W.0017.050322T0259Z-050322T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
859 PM CST MON MAR 21 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 1000 PM CST

* AT 857 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS   
  STORM WAS LOCATED 3 MILES NORTHEAST OF SNOW...  MOVING NORTHEAST   
  AT 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CLAYTON...
  NASHOBA...TUSKAHOMA...KIAMICHI AND ALBION.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3433 9541 3447 9551 3469 9531 3468 9494
      3451 9494 3451 9504 3447 9504 3446 9506
      3432 9539

$$
1 follow-up statement
000
WWUS54 KTSA 220326
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
926 PM CST MON MAR 21 2005

OKC127-220400-
/O.CON.KTSA.SV.W.0017.000000T0000Z-050322T0400Z/
PUSHMATAHA OK-
926 PM CST MON MAR 21 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1000 PM CST FOR
PUSHMATAHA COUNTY...

AT 923 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS STORM
WAS LOCATED 2 MILES NORTH OF NASHOBA...MOVING NORTHEAST AT 25 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KIAMICHI AND
ALBION.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3433 9541 3447 9551 3469 9531 3468 9494
      3451 9494 3451 9504 3447 9504 3446 9506
      3432 9539

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 8:49 PM CST, 10 minutes earlier.

Area forecast discussion, Mar 21, 8:49 PM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
849 PM CST MON MAR 21 2005

.MESOSCALE DISCUSSION...
A NARROW LINE OF STORMS HAS EVOLVED AND IS MOVING INTO NORTHWEST
ARKANSAS.  THE STORMS ARE ELEVATED...DRIVEN BY WEAK ELEVATED
INSTABILITY AND STRONG UPWARD MOTION AHEAD OF THE SYSTEM APPROACHING
SLOWLY FROM THE WEST.  THE TAIL END STORM IN NORTHEAST SEQUOYAH
COUNTY IS THE REMAINS OF A SUPERCELL AND THE STRONG SHEAR IS
SUPPORTING A BROAD MESOSCYCLONE.  GIVEN THE ELEVATED NATURE OF THE
CELLS...HAIL WILL BE THE PRIMARY CONCERN.  FOR NOW THERE HAVE BEEN
NO REPORTS AND WE WILL CONTINUE WITH SIG. WEATHER ALERTS UNTIL THE
TRENDS CHANGE.

THUNDERSTORMS WERE INCREASING AGAIN IN SOUTHEAST OKLAHOMA FROM
LATIMER COUNTY TO CHOCTAW COUNTY.  THIS ACTIVITY IS AT THE BACK EDGE
OF THE DEEPER MOISTURE BUT AHEAD OF THE SURFACE DRY LINE AS THE
UPWARD MOTION INCREASE IN THIS AREA.  THESE STORMS ARE CLOSER TO
BEING SURFACE BASED.  GIVEN THE IMPRESSIVE WIND FIELDS IN PLACE THE
CELLS WILL TAKE ON SUPERCELL CHARACTERISTICS.

THUNDERSTORMS WERE ALSO INCREASING FROM OSAGE COUNTY SOUTH INTO
OKFUSKEE COUNTY.  THESE STORMS ARE ALSO CLOSER TO BEING SURFACED
BASED AND HAVE BOTH A WIND AND HAIL THREAT.  DEEP LAYER SHEAR IS
LITTLE WEAKER WITH THESE CELLS AND THEY MAY BE A MIXED MODE OF
MULTICELLS AND OR TRANSITORY SUPERCELLS.

THE DRYLINE WILL BE NEARLY STATIONARY...UNTIL IT BEGINS TO BE
FORCED EAST BY THE COLD FRONT IN A COUPLE MORE HOURS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
Hazardous weather outlook, Mar 21, 12:55 PM CST, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1255 PM CST MON MAR 21 2005

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1255 PM CST MON MAR 21 2005

...TORNADO WATCH IN EFFECT UNTIL 7 PM FOR PARTS OF EASTERN
OKLAHOMA...

SEE /OKCSPSTSA/ FOR DETAILS.

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO.
	RISK...ELEVATED.
        AREA....PARTS OF EASTERN OKLAHOMA.
        ONSET....AFTERNOON.
        AREA AT GREATEST RISK...PUSHMATAHA AND CHOCTAW COUNTIES.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
        AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
        ONSET...AFTERNOON.
        AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.

DISCUSSION...

...CHANCE OF SEVERE THUNDERSTORMS ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THROUGH THIS EVENING...

A VIGOROUS UPPER LEVEL LOW PRESSURE SYSTEM WILL SHIFT EAST
INTO THE SOUTHERN PLAINS TODAY. ELEVATED SHOWERS AND THUNDERSTORMS
CONTINUE TO MOVE EAST NORTHEAST ACROSS FAR EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS.

THIS AFTERNOON...A DRY LINE OVER CENTRAL OKLAHOMA THIS AFTERNOON AS
WILL CONTINUE TO SLIDE EAST WHILE A WARM FRONT IS FORECAST TO LIFT
JUST NORTH OF THE RED RIVER BY LATE AFTERNOON WITH DEWPOINTS
APPROACHING 60 NEAR THE BOUNDARY. STRONG TO SEVERE THUNDERSTORMS
WILL LIKELY DEVELOP EAST OF THE DRY LINE THIS AFTERNOON ACROSS
PORTIONS OF CENTRAL OKLAHOMA THEN SHIFT EAST INTO EASTERN OKLAHOMA.
ACTIVITY THAT DEVELOPS THIS AFTERNOON WILL EVENTUALLY FORM INTO A
SQUALL LINE AND MOVE EAST THROUGH EASTERN OKLAHOMA AND WEST CENTRAL
ARKANSAS.  MOST OF THESE STORMS ARE EXPECTED TO REMAIN NORTH OF THE
WARM FRONT AND THEREFORE REMAIN SLIGHTLY ELEVATED...WITH THE MAIN
THREAT BEING LARGE HAIL. LATEST DATA STILL SUGGESTS THAT THE WARM
FRONT MAY LIFT AS FAR NORTH AS PUSHMATAHA AND CHOCTAW COUNTIES IN
FAR SOUTHEAST OKLAHOMA. IF THIS OCCURS...SURFACE BASED SUPERCELLS
WILL BE POSSIBLE...WITH AN INCREASED THREAT FOR VERY LARGE
HAIL...DAMAGING WINDS AND TORNADOES ACROSS PARTS OF EASTERN
OKLAHOMA. THE ENHANCED TORNADO THREAT WILL BE ACROSS FAR SOUTHEAST
OKLAHOMA WHERE PUSHMATAHA AND CHOCTAW COUNTIES HAVE THE BEST CHANCES
OF BEING IN THE WARM SECTOR.

REGARDLESS OF THE EXACT FRONTAL POSITION...INCREASED CHANCES FOR
SEVERE THUNDERSTORMS WILL BE THIS AFTERNOON AND EVENING ACROSS
SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. THE BEST CHANCE FOR
SEVERE STORMS WILL REMAIN ALONG AND SOUTH OF THE INTERSTATE 40
CORRIDOR. THE LINE OF STORMS IS EXPECTED TO SHIFT EAST OF THE AREA
AROUND MIDNIGHT.

IN ADDITION...AS THE MAIN UPPER LOW/ASSOCIATED COLD POOL MOVES INTO
NORTHEAST OKLAHOMA LATE THIS EVENING. THERE IS A CHANCE THAT A FEW
STORMS MAY REDEVELOP ACROSS FAR NORTHEAST OKLAHOMA AS STEEP MID
LEVEL LAPSE RATES SPREAD OVER RESIDUAL LOW LEVEL MOISTURE. ANY
STORMS THAT DEVELOP OVERNIGHT WOULD HAVE THE POTENTIAL TO PRODUCE
LARGE HAIL...MAINLY OVER FAR NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. PERSONS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS
FOR SEVERE WEATHER UPDATES THROUGHOUT THE AFTERNOON AND
EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER
ACTIVATION WILL LIKELY BE REQUIRED ACROSS PARTS OF EASTERN OKLAHOMA
THIS AFTERNOON AND ACROSS WEST CENTRAL ARKANSAS BY LATE AFTERNOON OR
EVENING. EMERGENCY MANAGEMENT PERSONNEL ACROSS SOUTHEAST OKLAHOMA
AND WEST-CENTRAL ARKANSAS SHOULD PREPARE FOR SEVERE STORMS THIS
AFTERNOON AND EVENING...INCLUDING THE THREAT FOR TORNADOES ACROSS
FAR SOUTHEAST OKLAHOMA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS

EXTENDED DISCUSSION...
A FEW LINGERING SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TUESDAY. A WEAK
UPPER LEVEL DISTURBANCE WILL MOVE JUST NORTH OF THE AREA WEDNESDAY
NIGHT INTO THURSDAY WITH A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS. BETTER PRECIPITATION CHANCES RETURN BY SATURDAY AS
A STRONG UPPER LEVEL TROUGH MOVES INTO THE SOUTHERN PLAINS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 21, 7:56 PM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
756 PM CST MON MAR 21 2005

OKZ068-069-072-220300-
ADAIR OK-CHEROKEE OK-SEQUOYAH OK-
756 PM CST MON MAR 21 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CST
FOR THE FOLLOWING COUNTIES:

IN EAST CENTRAL OKLAHOMA
     CHEROKEE AND SEQUOYAH

IN NORTHEAST OKLAHOMA
     ADAIR

AT 756 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM PROCTOR TO 3 MILES SOUTHWEST OF MC KEY...MOVING
NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...MARIETTA...STILWELL...BUNCH...BARON...CHRISTIE...
PROCTOR...WESTVILLE...BALLARD...WATTS...MC KEY...BRUSHY...MARBLE CITY
AND ELDON.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.
Special weather statement, Mar 21, 8:06 PM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
806 PM CST MON MAR 21 2005

OKZ073-075-220245-
LATIMER OK-PITTSBURG OK-
806 PM CST MON MAR 21 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 PM CST
FOR THE FOLLOWING COUNTIES:

IN SOUTHEAST OKLAHOMA
     EASTERN PITTSBURG AND LATIMER

AT 806 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTH OF HARTSHORNE...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...VETERANS COLONY...
WILBURTON...HIGGINS...DAMON...GOWEN...PANOLA...RED OAK AND
HARTSHORNE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.
Special weather statement, Mar 21, 8:13 PM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CST MON MAR 21 2005

OKZ064-220300-
CREEK OK-
813 PM CST MON MAR 21 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CST
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     CREEK

AT 813 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTH OF MILFAY...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...BRISTOW...MILFAY...SLICK...
DEPEW...MOUNDS...KIEFER...KELLYVILLE AND SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.
Special weather statement, Mar 21, 8:17 PM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
817 PM CST MON MAR 21 2005

OKZ054-220315-
OSAGE OK-
817 PM CST MON MAR 21 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CST
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE

AT 817 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
WEST OF FAIRFAX...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...SHIDLER...FAIRFAX...
BURBANK...APPERSON...WEBB CITY...PEARSONIA...FORAKER AND GRAINOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.
Special weather statement, Mar 21, 8:35 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
835 PM CST MON MAR 21 2005

ARZ001-010-019-220330-
BENTON AR-CRAWFORD AR-WASHINGTON AR-
835 PM CST MON MAR 21 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 PM CST
FOR THE FOLLOWING COUNTIES:

IN NORTHWEST ARKANSAS
     BENTON...WASHINGTON AND CRAWFORD

AT 835 PM CST...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
JUST ENTERING WESTERN BENTON...WASHINGTON AND CRAWFORD COUNTIES
FROM NORTHEASTERN OKLAHOMA. THESE THUNDERSTORMS WERE MOVING EAST
ABOUT 20 MILES AN HOUR.  AS THEY PASS THROUGH BENTON WASHINGTON AND
CRAWFORD COUNTIES BETWEEN 845 PM  AND 945 PM HAIL UP TO ONE HALF
INCH IN DIAMETER CAN BE EXPECTED AT A FEW LOCATIONS.
Special weather statement, Mar 21, 8:37 PM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
837 PM CST MON MAR 21 2005

OKZ049-053-220330-
CHOCTAW OK-PUSHMATAHA OK-
837 PM CST MON MAR 21 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 PM CST
FOR THE FOLLOWING COUNTIES:

IN SOUTHEAST OKLAHOMA
     PUSHMATAHA AND CHOCTAW

AT 837 PM CST...DOPPLER RADAR INDICATED SCATTERED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM KOSOMA TO 13 MILES
SOUTHWEST OF GAY...MOVING NORTHEAST AT 30 MPH.

RELATIVELY SMALL AREAS ACROSS PUSHMATAHA AND CHOCTAW COUNTIES WILL BE
AFFECTED BY THE MOST INTENSE PORTIONS OF THESE STORMS THROUGH 930 PM
CST.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 6:12 PM CSTSevere Thunderstorm WarningTSAMuskogee63 min
Mar 21, 6:17 PM CSTSevere Thunderstorm WarningTSAOsage, Pawnee58 min
Mar 21, 6:26 PM CSTTornado WarningTSAPittsburg49 min
Mar 21, 6:31 PM CSTTornado WarningTSAHaskell59 min
Mar 21, 6:34 PM CSTSevere Thunderstorm WarningTSAMcIntosh41 min
Mar 21, 6:51 PM CSTSevere Thunderstorm WarningTSAMuskogee54 min
Mar 21, 8:22 PM CSTSevere Thunderstorm WarningTSACreek55 min
Mar 21, 9:23 PM CSTSevere Thunderstorm WarningTSAChoctaw67 min
Mar 21, 9:33 PM CSTSevere Thunderstorm WarningTSAOkfuskee57 min
Mar 21, 9:40 PM CSTSevere Thunderstorm WarningTSACreek, Tulsa65 min
Mar 21, 9:52 PM CSTSevere Thunderstorm WarningTSAOkmulgee53 min
Mar 21, 9:58 PM CSTSevere Thunderstorm WarningTSALeFlore, Pushmataha92 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.